# SDR ABXA9800934

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47522
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Skin
- Part number: 5910130287
- Condition: Cracked
- Location: Aft Press Blkhd
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE AFT SIDE OF THE AFT PRESSURE BULKHEAD SKIN CRACKED AT THE RIGHT SIDE OF VENTRAL DOOR CUTOUT APPROX 30 INCHES ABOVE FLOOR LINE.  REPAIRED IAW DC9 SRM 53-05.
